3 doctors weighed in:

I when to see my dr and told him i was having side effects with medication flecainide he said is ok continue medication is this the right thing?

3 doctors weighed in
Dr. STEPHEN GIROUX
Pharmacology
1 doctor agrees

In brief: What side effects?

Flecainide is a very potent medication and can cause some side effects.
The benefits often outweigh the side effects. Without knowing what reaction you are having it is hard to know what to tell you other than potentially asking for a referral to a cardiologist if this physician is not one. If he or she is a cardiologist you may want to ask your internist or primary care physician for more info.

In brief: What side effects?

Flecainide is a very potent medication and can cause some side effects.
The benefits often outweigh the side effects. Without knowing what reaction you are having it is hard to know what to tell you other than potentially asking for a referral to a cardiologist if this physician is not one. If he or she is a cardiologist you may want to ask your internist or primary care physician for more info.
Dr. STEPHEN GIROUX
Dr. STEPHEN GIROUX
Thank
Dr. Dan Fisher
Internal Medicine

In brief: Probably right.

If you are unsure you should check a second opinion, but too complicated to answer on-line.
Flecainide is a med that needs some careful thinking... Anyone that prescribes Flecainide generally knows what they are doing.

In brief: Probably right.

If you are unsure you should check a second opinion, but too complicated to answer on-line.
Flecainide is a med that needs some careful thinking... Anyone that prescribes Flecainide generally knows what they are doing.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors